# SDR SWIA201231100

- Difficulty date: June 22, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N913EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7731
- Aircraft time: 22,816 hours, 18,629 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GEAR UP DISAGREE AND RECEIVED THREE GREEN INDICATIONS.  (FLT 4616)  REPLACED NLG UPLOCK ASSEMBLY IN REFERENCE TO AMM.  PART OFF:  16600-103, S/N: CWDD1103-02.
